# SDR 2002FA0000242

- Difficulty date: June 15, 2001
- Submitted: February 22, 2002
- Operation: General aviation
- Aircraft: N7591F
- Make and model: Bbavia 7GCAA
- Aircraft serial: 21070
- Engine: Lyc O320A2B
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: SAR5263L
- Condition: Failed
- Location: Lt Wing
- Part time: 5,025 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN REAR SPAR OF LEFT WING OUTBOARD OF DOUBLER AT SPAR ATTACH FITTING.  WING HAS HIT GROUND BEFORE WHEN INBOARD LANDING GEAR BOLT FAILED.  TIP OF FORWARD SPAR HAS REPAIR AND DOUBLER.
